# SDR CALA2016082395665

- Difficulty date: August 21, 2016
- Submitted: August 23, 2016
- Operation: Air carrier
- Aircraft: N401UA
- Make and model: Airbus A320-232
- Aircraft serial: 435
- Aircraft time: 72,930 hours, 27,568 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Cracked
- Location: Frame 67
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELOW DOOR R2 DOOR SILL, FRAME 67 CRACKED AT DOOR SILL ATTACH POINT.  REMOVED DAMAGED FRAME. MANUFACTURED NEW FRAME IAW DWG D53480076 & INSTALLED IAW SRM 51-42-11.
